# SDR V0XR20110314001

- Difficulty date: March 14, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 40,900 hours, 51,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85310411
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) WEAR AROUND EDGES OF AFT HOLE IN CO-PILOTS RT SEAT TRACK EXCEEDS 0.028 INCHES.  ACCOMPLISHED RD 8-53-11684.
